# SDR FDEA2021083102156

- Difficulty date: August 30, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2932508
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT UPPER STRINGER FOUND CRACKED   AT STATION XOS 666. RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT UPPER STRINGER AT STATION XOS   666 REPAIR CARRIED OUT AS PER SRM 57-40-03-2R REPAIR 2 FIGURE 202. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
